MathSciNet Relay Station
MathSciNet bibliographic data
MR2322766 (2008i:32040) 32S22 (52C35 58D29)
Batzies, E. 4 planes in $\Bbb R\sp 4$. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3341–3347 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement